# SDR DALA2019012400479

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT COCKPIT FLOOR PANEL 211PF. (CPIL). NRC 00366: COCKPIT FLOOR PANEL 211PF WAS REPAIRED PER SRM 53-00-00-2R. (LP #0916071)
